Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 304, Number 2
HTML articles powered by AMS MathViewer

Borel classes and closed games: Wadge-type and Hurewicz-type results
A. Louveau and J. Saint-Raymond PDF
Trans. Amer. Math. Soc. 304 (1987), 431-467
Longer than average intervals containing no primes
A. Y. Cheer and D. A. Goldston PDF
Trans. Amer. Math. Soc. 304 (1987), 469-486
Manifolds on which only tori can act
Kyung Bai Lee and Frank Raymond PDF
Trans. Amer. Math. Soc. 304 (1987), 487-499
Comparison between analytic capacity and the Buffon needle probability
Takafumi Murai PDF
Trans. Amer. Math. Soc. 304 (1987), 501-514
Weak limits of projections and compactness of subspace lattices
Bruce H. Wagner PDF
Trans. Amer. Math. Soc. 304 (1987), 515-535
Dense morphisms in commutative Banach algebras
Gustavo Corach and Fernando Daniel Suárez PDF
Trans. Amer. Math. Soc. 304 (1987), 537-547
Direct integral decompositions and multiplicities for induced representations of nilpotent Lie groups
L. Corwin, F. P. Greenleaf and G. Grélaud PDF
Trans. Amer. Math. Soc. 304 (1987), 549-583
Invariant subspaces in Banach spaces of analytic functions
Stefan Richter PDF
Trans. Amer. Math. Soc. 304 (1987), 585-616
Nonlinear stability of vortex patches
Yun Tang PDF
Trans. Amer. Math. Soc. 304 (1987), 617-638
On the elliptic equations $\Delta u=K(x)u^ \sigma$ and $\Delta u=K(x)e^ {2u}$
Kuo-Shung Cheng and Jenn-Tsann Lin PDF
Trans. Amer. Math. Soc. 304 (1987), 639-668
Weighted norm estimates for Sobolev spaces
Martin Schechter PDF
Trans. Amer. Math. Soc. 304 (1987), 669-687
Linear series with cusps and $n$-fold points
David Schubert PDF
Trans. Amer. Math. Soc. 304 (1987), 689-703
Chaotic maps with rational zeta function
H. E. Nusse PDF
Trans. Amer. Math. Soc. 304 (1987), 705-719
Spaces of geodesic triangulations of the sphere
Marwan Awartani and David W. Henderson PDF
Trans. Amer. Math. Soc. 304 (1987), 721-732
On maximal functions associated to hypersurfaces and the Cauchy problem for strictly hyperbolic operators
Christopher D. Sogge PDF
Trans. Amer. Math. Soc. 304 (1987), 733-749
On the initial-boundary value problem for a Bingham fluid in a three-dimensional domain
Jong Uhn Kim PDF
Trans. Amer. Math. Soc. 304 (1987), 751-770
Decompositions of Banach lattices into direct sums
P. G. Casazza, N. J. Kalton and L. Tzafriri PDF
Trans. Amer. Math. Soc. 304 (1987), 771-800
The equivariant Conner-Floyd isomorphism
Steven R. Costenoble PDF
Trans. Amer. Math. Soc. 304 (1987), 801-818
Spectral measures, boundedly $\sigma$-complete Boolean algebras and applications to operator theory
Werner J. Ricker PDF
Trans. Amer. Math. Soc. 304 (1987), 819-838
Symmetry breaking for a class of semilinear elliptic problems
Mythily Ramaswamy and P. N. Srikanth PDF
Trans. Amer. Math. Soc. 304 (1987), 839-845
Correction to: “Meromorphic functions that share four values” [Trans. Amer. Math. Soc. 277 (1983), no. 2, 545–567; MR0694375 (84g:30028)]
Gary G. Gundersen PDF
Trans. Amer. Math. Soc. 304 (1987), 847-850